# SDR 95FDEA01539

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Creased
- Location: Bs 235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE IN SKIN BS 235 AT STR 20R.  CUT OUT DAMAGE AT BS 235 STR 14R, FABRICATED NEW REPAIR DOUBLER AND INSTALLED AT BS 235 STR 20R PER FEDEX SRM 53-3-3 FIG 1.
